Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On depo shot after child birth. Severe back pain, tired, nipples hurt, tiny bleed. What could it be ?

I had a baby feb last year went on the depo straight away, but didnt have it from decemeber.. I thought i came on about 3 weeks ago but it turned out to be a tiny bleed and now i have sevear back pain , im so tired, my nipples hurt, and i feel sick every now and then, i did a test last week which came back negative? But had a slight very faint second line?? What could it be?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
hi dear,
sore nipples wit spottoing or irregular bleeding occurs with depoprovera also. But, if you have not taken the injection for months and experiencing breast tenderness with faintly positive pregnancy test, than chances are that you have conceived. Kindly get B CG test done for full confirmation
Answered: Fri, 23 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor